Journal article Open Access

On understanding word order asymmetries. (Comments on John A. Hawkins, "Symmetries and asymmetries: Their grammar, typology and parsing")

Haspelmath, Martin


BibTeX Export

@article{haspelmath_martin_2002_1236544,
  author       = {Haspelmath, Martin},
  title        = {{On understanding word order asymmetries. (Comments 
                   on John A. Hawkins, "Symmetries and asymmetries:
                   Their grammar, typology and parsing")}},
  journal      = {Theoretical Linguistics},
  year         = 2002,
  volume       = 28,
  pages        = {159-170},
  month        = apr,
  doi          = {10.1515/thli.2002.28.2.159},
  url          = {https://doi.org/10.1515/thli.2002.28.2.159}
}
71
77
views
downloads
Views 71
Downloads 77
Data volume 337.4 MB
Unique views 69
Unique downloads 74

Share

Cite as